CSpace  > 计算数学与科学工程计算研究所
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises
Hong, Jialin1; Liu, Zhihui2
2019-04-05
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume266Issue:8Pages:4712-4745
AbstractIn this paper, we establish the well-posedness and optimal trajectory regularity for the solution of stochastic evolution equations with generalized Lipschitz-type coefficients driven by general multiplicative noises. To ensure the well-posedness of the problem, the linear operator of the equations is only need to be a generator of a C-0-semigroup and the proposed noises are quite general, which include space-time white noise and rougher noises. When the linear operator generates an analytic C-0-semigroup, we derive the optimal trajectory regularity of the solution through a generalized criterion of factorization method. (C) 2018 Elsevier Inc. All rights reserved.
KeywordStochastic evolution equation Multiplicative noise Trajectory regularity Factorization method Gronwall inequality with singular kernel
DOI10.1016/j.jde.2018.10.005
Language英语
Funding ProjectNational Natural Science Foundation of China[91630312] ; National Natural Science Foundation of China[91530118] ; National Natural Science Foundation of China[11290142]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000457739900008
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32372
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Hong Kong Univ Sci & Technol, Dept Math, Clear Water Bay, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Hong, Jialin,Liu, Zhihui. Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,266(8):4712-4745.
APA Hong, Jialin,&Liu, Zhihui.(2019).Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises.JOURNAL OF DIFFERENTIAL EQUATIONS,266(8),4712-4745.
MLA Hong, Jialin,et al."Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises".JOURNAL OF DIFFERENTIAL EQUATIONS 266.8(2019):4712-4745.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.